# SDR IPXA10M59218

- Difficulty date: March 23, 2010
- Submitted: April 14, 2010
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 67,410 hours, 13,126 cycles
- Engine: Ge CF680C2D1F
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77791
- Condition: Corroded
- Location: Bs 1541 L44r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, CTR CARGO COMPT CORROSION ON LONGERON 44RT AT SPLICE STA 1541.  REMOVED PRODUCTION SPLICE AT STA.1531, REMOVED LONGERON SECTION STA 1531-1550.  FABRICATED AND INSTALLED REPAIR SPLICE AND REPLACEMENT LONG SECTION REF SRM 53-00-05 REPAIR,1 TYPE 1,FIG201 SRM 51-38-01.
